# SDR AU990765

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 755277
- Condition: Broken
- Location: Mlg
- Component: Ozone, OAS29233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY HAND PUMP LEVER BROKEN.  CAUSED BY OVER EXTENSION OF LEVER DURING OPERATION OF THE PUMP.
